# SDR AALA202401249613

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 31,779 hours, 4,470 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 154Z5116104
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT WING AILERON CLOSURE RIB AT WS 1263.60. ACCOMPLISHED REINFORCING MODIFICATION OF CLOSURE RIB PER EA 350368.
